On the Solvability of Nonlocal Pluriparabolic Problems
MetadataShow full metadata
The aim of this paper is to prove existence, uniqueness, and continuous dependence upon the data of solutions to mixed problems for pluriparabolic equations with nonlocal boundary conditions. The proofs are based on a priori estimates established in non-classical function spaces and on the density of the range of the operator generated by the studied problems.
CitationBouziani, A. (2001). On the solvability of nonlocal pluriparabolic problems. Electronic Journal of Differential Equations, 2001(21), pp. 1-16.
This work is licensed under a Creative Commons Attribution 4.0 International License.